MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM PILLCAM® SB 2 CAPSULE, 10-PACK; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE

GIVEN IMAGING LTD., YOQNEAM PILLCAM® SB 2 CAPSULE, 10-PACK; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Model Number FGS-0200
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/06/2011
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, a patient underwent a procedure in 2011, prior to which the patient had a successful patency procedure, and has had the capsule retained within him/her since then.The patient had a barium swallow and small bowel follow through (sbft) for follow-up care for crohn's disease.There was no exacerbation of disease that prompted this recent examination.The examination demonstrated that the capsule remains retained with a slightly dilated loop of the ileum.The reporter states that the capsule appeared to have separated into two components.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
PILLCAM® SB 2 CAPSULE, 10-PACK
Common Device Name
SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key6820004
Report Number9710107-2017-05429
Device Sequence Number19229804
Product Code NEZ
UDI-Device Identifier10884521726123
UDI-Public10884521726123
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K101250
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2016
Device Model NumberFGS-0200
Device Catalogue NumberFGS-0200
Device Lot Number27765U
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2017
Initial Date Received by Manufacturer 08/04/2017
Supplement Date Received by Manufacturer02/01/2018
Initial Report FDA Received Date08/25/2017
Supplement Report FDA Received Date02/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;